MathSciNet Relay Station
MathSciNet bibliographic data
MR1932710 49J53 (49J52 49K40 90C31)
Dontchev, A. L.; Lewis, A. S.; Rockafellar, R. T. The radius of metric regularity. Trans. Amer. Math. Soc. 355 (2003), no. 2, 493–517 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement